# SDR SWAA2025101614295

- Difficulty date: September 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT ZEE BTW BS 500C TO BS 500I AT LEVEL LBL 21 AND WL 152 AT FWD CARGO COMPARTMENT.   REPAIRED CHANNEL SUPPORT ZEE BTW BS 500B MORE 13.5 INCH TO BS 500I AT LEVEL LBL 21 AND WL 152 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; DWG 143A7500 SHEET: 75 REV. - AND SRM 53-00-53-2R-5 REPAIR 5 AND EA M-22-153-01550.
